# SDR DALA13036849249

- Difficulty date: July 23, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N949DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53358
- Aircraft time: 33,793 hours, 30,459 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Cable
- Condition: Broken
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, TAILCONE RELEASE CABLE ASSY RUN HAS A BROKEN WIRE.  MX R & R TAILCONE CABLE ASSY RUN IAW MM.  OPS CHECKED GOOD.
